# SDR FDEA201201310401

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975202
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2L AT FRAME 29 HAS WORN SCALLOPS APPROX 2EA AREA 1".  CUT AND REPAIRED MDCC SEAT TRACK 2L BETWEEN FRAMES 26 AND 30 IAW SRM 53-10-16.
